×

zbMATH — the first resource for mathematics

Collineations and generalized incidence matrices. (English) Zbl 0078.34102

MSC:
51H10 Topological linear incidence structures
51E15 Finite affine and projective planes (geometric aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Reinhold Baer, Projectivities with fixed points on every line of the plane, Bull. Amer. Math. Soc. 52 (1946), 273 – 286. · Zbl 0061.30810
[2] R. H. Bruck, Difference sets in a finite group, Trans. Amer. Math. Soc. 78 (1955), 464 – 481. · Zbl 0065.13302
[3] R. H. Bruck and H. J. Ryser, The nonexistence of certain finite projective planes, Canadian J. Math. 1 (1949), 88 – 93. · Zbl 0037.37502
[4] S. Chowla and H. J. Ryser, Combinatorial problems, Canadian J. Math. 2 (1950), 93 – 99. · Zbl 0037.00603
[5] Marshall Hall, Projective planes, Trans. Amer. Math. Soc. 54 (1943), 229 – 277. · Zbl 0060.32209
[6] Marshall Hall Jr., Cyclic projective planes, Duke Math. J. 14 (1947), 1079 – 1090. · Zbl 0029.22502
[7] Marshall Hall Jr., Projective planes and related topics, California Institute of Technology, 1954. · Zbl 0059.13901
[8] Marshall Hall and H. J. Ryser, Cyclic incidence matrices, Canadian J. Math. 3 (1951), 495 – 502. · Zbl 0044.00501
[9] A. J. Hoffman, Cyclic affine planes, Canadian J. Math. 4 (1952), 295 – 301. · Zbl 0048.13101
[10] D. R. Hughes, Planar division neo-rings, Trans. Amer. Math. Soc. 80 (1955), 502 – 527. · Zbl 0066.28201
[11] D. R. Hughes, Partial difference sets, Amer. J. Math. 78 (1956), 650 – 674. · Zbl 0072.38101 · doi:10.2307/2372676 · doi.org
[12] D. R. Hughes, Regular collineation groups, Proc. Amer. Math. Soc. 8 (1957), 165 – 168. · Zbl 0091.32501
[13] B. W. Jones, The arithmetic theory of quadratic forms, Carus Math. Monographs, no. 10. · Zbl 0041.17505
[14] G√ľnter Pickert, Projektive Ebenen, Berlin, 1955. · Zbl 0066.38707
[15] H. J. Ryser, A note on a combinatorial problem, Proc. Amer. Math. Soc. 1 (1950), 422 – 424. · Zbl 0038.15302
[16] H. J. Ryser, Matrices with integer elements in combinatorial investigations, Amer. J. Math. 74 (1952), 769 – 773. · Zbl 0048.00707 · doi:10.2307/2372224 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.